# SDR SWAA2014102833397

- Difficulty date: October 22, 2014
- Submitted: October 28, 2014
- Operation: Air carrier
- Aircraft: N7735A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34862
- Aircraft time: 27,407 hours, 13,104 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Part number: 141A880
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L3 COCKPIT WINDOW POST E - F CRACKED.  REPAIRED POST IAW ACO.
